# SDR 2006UALA00923

- Difficulty date: May 2, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 34,524 hours, 4,272 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR BATTERY DOES NOT TEST AT RT UPPER DECK DOOR.
